Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Multiple Factorial Analysis of Symbolic Data"
written by Barnabé Tang Ahanda, Jean Gérard Aghoukeng Jiofack, Romain Germain Nzangué, Gilbert Hapi Mbiakop,
published by Applied Mathematics, Vol.3 No.12A, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top